# SDR RRXA000717

- Difficulty date: February 17, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 9754024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE NUT PLATE MOUNTING POINT ON A-PIT DOOR FRAME (AFT SIDE) AT STA 340, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW SUPPORT FRAME IAW DC-8 SRM 51-1-21, 51-1-21A AND 51-3-0.
